# SDR 01FDEA00228

- Difficulty date: March 24, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 65,685 hours, 48,875 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP HFEC IND THE LWR RUDDER, THRUST HINGE RIB FITTING WAS CRACKED AT FWD RIGHT SIDE.  *S/D*  REMOVED AND REPLACED RUDDER THRUST HINGE RIB PER IAW FEDEX EO 7-5550-7-2303C PART 2.
